Electron. J. Diff. Equ., Vol. 2015 (2015), No. 77, pp. 1-9.

Initial value problems of fractional order Hadamard-type functional differential equations

Bashir Ahmad, Sotiris K. Ntouyas

The Banach fixed point theorem and a nonlinear alternative of Leray-Schauder type are used to investigate the existence and uniqueness of solutions for fractional order Hadamard-type functional and neutral functional differential equations.

Submitted January 10, 2015. Published March 26, 2015.
Math Subject Classifications: 34A08, 34K05.
Key Words: Fractional differential equation; functional differential equation; Hadamard fractional differential equation; existence; fixed point.

Show me the PDF file (209 KB), TEX file, and other files for this article.

Bashir Ahmad
Department of Mathematics, Faculty of Science
King Abdulaziz University
P.O. Box 80203, Jeddah 21589, Saudi Arabia
email: bashirahmad_qau@yahoo.com
Sotiris K. Ntouyas
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email: sntouyas@uoi.gr

Return to the EJDE web page